# SDR IPXA09M57243

- Difficulty date: August 4, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 59,573 hours, 10,675 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: ADA8090503
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C FWD CARGO COMPARTMENT BILGE ARE, LONGERON 52 AT STA 1123 HAS CORROSION.  REMOVED LONGERON SPLICE, CUTOUT DAMAGE, FABRICATED AND INSTALLED LONGERON AND LONGERON SPLICE IAW MD-11 SRM 53-00-05 REPAIR 1 FIG 202.
